# SDR UIEA2020040200600

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS-HINGE DOOR #191L ATT FRAME SEBERAL AREA FOUND CORROSION( FUS-HINGE DOOR 191L ATTACHMENT FRAME DOUBLER P/N: 69B16975-8 DAMAGE AREA REPAIRED IAW RI-53-00-13982 REV A )
